Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for abdominal distension

I am in desperate need of help. My abdomen has swollen, a fullest feeling exist most of the time and at night it is worse, very tight as though it were to burst. There is a strange radiating feeling of in my arms on the left side as well as down my legs and around my back. Previously I've had two UTI back to back within a month and a half of one another. Night are miserable...very difficult to sleep. Please help! Thank you.

YYYY@YYYY

Tue, 23 Sep 2014
Report Abuse
Internal Medicine Specialist 's  Response
You need to see a doctor right away to figure out what is going on. This could be from fluid in the abdomen which can result from serious conditions such as liver failure and others. I can't explain what the strange feeling in your arms and legs is, but everything suggests some kind of systemic problem that you need to get treated as soon as possible. Recurrent UTIs could be from a suppressed immune system. This can result from liver failure and other problems. Are you having difficultly sleeping because of shortness of breath? Heart failure could cause this and swelling in the abdomen as well. Go to a doctor or urgent care and have them do some tests to figure out what is going on. Hope this helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for abdominal distension

You need to see a doctor right away to figure out what is going on. This could be from fluid in the abdomen which can result from serious conditions such as liver failure and others. I can t explain what the strange feeling in your arms and legs is, but everything suggests some kind of systemic problem that you need to get treated as soon as possible. Recurrent UTIs could be from a suppressed immune system. This can result from liver failure and other problems. Are you having difficultly sleeping because of shortness of breath? Heart failure could cause this and swelling in the abdomen as well. Go to a doctor or urgent care and have them do some tests to figure out what is going on. Hope this helps.